# SDR QXEA0200596

- Difficulty date: April 2, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,920 hours, 13,975 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- UPPER FLANGE OF WING REAR SPAR HAS LIGHT FRETTING CORROSION AT STATION X426.9.  REPAIRED IAW DHC-8 RD 8-57-1434.
